# SDR COMA2012032250019

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 27,473 hours, 23,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 60031527
- Condition: Corroded
- Location: Fuselage
- Part time: 27,473 hours, 23,381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE (DOOR SILL)  IS CORRODED BELOW FLOOR.  ANGLE WAS REPLACED IAW BOMBARDIER CRJ SRM 51-24-21, 51-24-36 AND 51-42-06.
